# SDR SWAA2021111538826

- Difficulty date: October 29, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SEVERAL PULLED THROUGH CRACKED FASTENER HOLES ; / [01] IDENTIFIED PANEL / MATERIAL 193B IAW SRM 53-40-70-0I-1 FIG. 2. TABLE 2. ITEM (13).  FOUND 3EA. CRACKED FASTENER HOLE DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4. B. (2) (A).   REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1.  REMOVED CRACKED DAMAGE AT 3EA. FASTENER HOLES ON L/E EDGE BAND & CLEANED REPAIR AREAS. NO CONTAMINATION OR WATER NOTED IAW SRM 51-70-05-2R-6. PARA 4. A. - D.; [02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-6 AS GIVEN IAW SRM 53-40-70-2R-1.; [11] PANEL 193B WITH SEVERAL PULLED THROUGH CRACKED FASTENER HOLES WERE REPAIRED IAW SRM 51-70-05-2R-6; [12] VERIFIED CORRECTIVE ACTIONS 10 AND 11
